MAUDE Adverse Event Report: THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 3,5, E 3,5 L 14,0; DENTAL IMPLANT

THOMMEN MEDICAL AG ELEMENT IMPLANT, PF 3,5, E 3,5 L 14,0; DENTAL IMPLANT
Model Number 4.13.920
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/17/2017
Type of Reportable Event Serious Injury
Event or Problem Description
No osseointegration, immediate implantation, inadequate bone quality, smoker, infection, swelling, pain.

Brand Name
ELEMENT IMPLANT, PF 3,5, E 3,5 L 14,0
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
THOMMEN MEDICAL AG
neckarsulmstrasse 28
grenchen, 2540
SZ  2540
MDR Report Key7234438
Report Number3003184527-2018-00056
Device Sequence Number1017297
Product Code DZE
UDI-Device Identifier07640156471458
UDI-Public7640156471458
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K051502
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 11/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Dentist
Device Expiration Date12/08/2019
Device Model Number4.13.920
Device Lot Number11546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/28/2018
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/28/2018
Initial Report FDA Received Date02/01/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age34 YR